# SDR HEEA088470

- Difficulty date: July 18, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 18,107 hours
- Engine: Pwa PT6T3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 312320301
- Part serial: A7182
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE CAUSES ENGINE TEMP TO VARY 80 DEGREES AT FLAT PITCH AFTER A POWER CHANGE THEN RETURNED TO ORIGINAL POWER SETTING. SENT TO AVIALL FOR EXCHANGE.
